# SDR CA190626004

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 59,706 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 11300105
- Condition: Failed
- Location: Mlg Uplock
- Part time: 55,039 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW RECEIVED A GEAR UNSAFE INDICATION FOR THE R/H MAIN LANDING GEAR WHEN GEAR SELECTED DOWN. THEY CONDUCTED A MISSED APPROACH AND A SUCCESSFUL ALTERNATE EXTENSION WAS CARRIED OUT. NO EMERGENCY WAS DECLARED, AND THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE DISCOVERED THE R/H GEAR UPLOCK ACTUATOR FAULTY. IT HAS BEEN REPLACED, GEAR SWINGS CARRIED OUT AND THE A/C RETURNED TO SERVICE. A/C HOURS: 60831 A/C CYCLES: 66385 PART NAME: MLG UPLOCK ACTUATOR P/N: 11300-105 S/N : DCL423/93 (TC# 20190626004)
